# SDR A6WA201141005

- Difficulty date: September 22, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 18,370 hours, 20,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Chafed
- Location: Fs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF FS 621 BLK FWD FACE HAS 3 CHAFE MARKS 2-.5 FT ABOVE FLOOR.  BLEND OUT DAMAGE IAW REO 601R-53-61-2155.
